| Model Number |
V+C+PRO, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of it being unable to maintain set peep (positive end expiratory pressure) was confirmed.Ventec replaced the internal flow transducer (ift) to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined the cause of the reported issue to be the ift.
Event or Problem Description
An authorized service provider (asp) contacted ventec to report that the device was unable to maintain set peep (positive end expiratory pressure).There were no reports of patient involvement associated with the reported issue.
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.